Lips feeling tingly after juvederm. Is this normal?

i had juvaderm injections on my lips 2 days ago. I had minimal swelling but today I woke up and my lips fee tingly. Is this normal?

Doctor Answers 5

Lips feeling tingly after juvederm. Is this normal?

A slight tingly feeling is totally normal and should resolve itself in a week or so.                 


Providence Plastic Surgeon
4.8 out of 5 stars 45 reviews

Yes

Yes, it is quite common to have post op swelling and a tingly sensation. It should resolve itself within 2 weeks. If not, see your surgeon. Best, Dr. Nazarian

Sheila S. Nazarian, MD
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 51 reviews

Concerns after lip injections

If you develop concerns of any type following injection of soft tissue fillers, I recommend contacting your injector immediately. Some conditions may require immediate intervention whereas others may not be of concern. This type of diagnosis should be made by direct contact with your injector, not over the Internet.

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

If you have symptoms or assymetries 10-14 days after injection, please reverse the filler.  Otherwise have patience and give it time to heal.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Tingly lips.

Your symptoms are very common and most people get swelling and some change in sensations of the lips, including tingly. These all go away over time.

Robert L. True, MD
Grapevine OB/GYN
4.9 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.